... mental disablities?she is an extreme alcolholic
There have reports of deaths due to methocarbamol overdoses, including cases when the drug was taken alone and when it was combined with other medications or alcohol.
Symptoms of an overdose of methocarbamol include: Nausea; Drowsiness; Blurred vision; Low blood pressure (hypotension); Seizures; Coma.
The treatment will vary, but usually involves treating any symptoms that arise and carefully monitoring the person for any possible problems. This type of treatment is known as supportive care. There is no specific antidote for a methocarbamol overdose.
It is important that one seeks medical attention right away.
Take care, best wishes to your family member!
While I doubt there will be long term effects of the methocarbamol especially if it was conteracted by her stomach being lavaged, the fact that she is suicidal and drinks heavily can be signs of mental disability. She needs ongoing therapy for the suicidal ideation and help to overcome her drinkng problem. If she is ready to address her issues, suggest Alcoholics Anonymous or a private addictions therapist for the alcohol problem and further counseling for the suicidal ideation. Neither of these problems should be "brushed under the rug".
As Rajive and Laurie stated, if your loved one was taken to the ER and had stomach contents removed or was treated with activated charcoal, shouldn't be any long term effects from the Robaxin. However, a large intake of alcohol over a long period can and does cause long term deleterious issues, physically, mentally and emotionally. The individual needs to be followed closely by a Psychiatrist and an Internist for the apparent problems in this persons life or the alcohol may cause a myriad of physical and mental changes and/or irreparable damage to the liver and other body systems.
Take care and please find help for your loved one...
The others have addressed the addiction and needs. I would like to add that you and all family members and friends, young and old, are deeply affected by this action. The person needs support and so do the others. Huge feelings of helplessness, disgust, fear, will come up on the others depending on their personality. All of you should seek help so the support is there for the recovering one. This is actually a wonderful opportunity for all of you to heal and move forward. The fear has been realized by the action. Many of you lived that fear. Now is the time to heal yourselves. Please consider this. Write when you can. Karen
Hi , I just wanted to say sorry to hear about your family member who tried to attempt suicide. I know how this feels because my sister tried to do this a while back and I just wanted to give you some hope that things can and will get better with the right treatment for your family member. I know at the time I felt hurt that my sister could do this and I thought she was very selfish, she was sick and was crying for help I know that now. But what I wanted to tell you is that my sister has gone back to a full time work, and she has learnt to have fun and enjoy the things she did before the suicide again. She seems to be loving life again, and I could never say down the road it might happen again. I am just greatful I get to love and enjoy my sister for these extra days. What I am trying to say to you try not to be angry at your family member , because she will be full of emotions and maybe anger at not succeeding and guilty for trying, she just needs love and support from you guys. Hope things work out for you all, Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Overdose - A family member attempted suicide using Xanax. Now off life support but she suffers from?
Posted 24 Feb 2011 • 2 answers
Posted 27 Feb 2011 • 3 answers
I currently take Robaxin/methocarbamol, but insurance co. wants authorization from dr. or switch to?
Posted 1 Nov 2011 • 1 answer
Posted 26 Feb 2012 • 1 answer
Posted 16 Jan 2016 • 0 answers